# SDR ASAA0080267

- Difficulty date: May 11, 2000
- Submitted: August 17, 2000
- Operation: Air carrier
- Aircraft: N969AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53063
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Rows 6-7
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - PRIOR TO DEPARTURE, THE EMERGENCY EXIT FLOOR TRACK LIGHTS AT ROWS 6 AND 7 WERE FOUND INOPERATIVE.  RECONNECTED LOOSE WIRING AND LIGHTS OPERATED NORMALLY.  (M)
